# SDR CALA2011112800772

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 26,372 hours, 8,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64185208
- Part serial: 0048
- Condition: Low Pressure
- Location: R3 Door
- Part time: 34,043 hours, 10,957 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R3 BOTTLE PRESSURE READS IN THE RED (LOW) INSP OUT OF LIMITS PER AMM 25-66-03-206-011.  REMOVED AND REPLACED R3 SLIDE PER AMM 25-66-03-404-012.  A/C RELEASED FOR SERVICE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1279997  S/N OFF 00048 SLIDE, B757-300  OFF 53-2566-9-0003 0048 ON 53-2566-9-0003 0064.
